Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have swollen legs, ankles, face, malaise, taking metaprolol for hypertension, lexapro, buspar. Anaemic, elevated lipase, AST, recovering alcoholic

I have slightly elevated lipase levels. I am anemic. I have slightly elevated AST levels as well. I am a recovering alcoholic nothing for 4 months. I have swelling of my legs(painful too) ankles, face and neck. I have a general malaise feeling and a sore throat. I am currently taking Metoprolol and Lisinopril for HTN. Naltrexone(stopped taking 2 days ago) but was taking for 4 months for cravings, Lexapro and Buspar. Why am I experiencing painful swelling and weight gain? What would be a tx for this?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

This could be the result of alcohol - AST from liver / lipase from pancreas / malaise from anaemia - more tests to see the nature and cause of anaemia...
You will need more investigations - for the swelling of ankles and face / heart, kidney, low protein and so on should be tested...
You have not stated your age, gender, personal habits, family history or co-morbidities / You need continued assessment and assistance from Psychiatrist (de-addiction specialist)...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor